MAUDE Adverse Event Report: COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Abdominal Distention (2601)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer states that there are air gaps of 3 to 4 inches.The user has experienced bloating and occasional diarrhea.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11656430
Report Number1282497-2021-10048
Device Sequence Number17006570
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773662
Device Catalogue Number773662
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1